| Model Number |
N/A |
| Medical Device Problem Code |
Component Incompatible (1108)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported by customer that the guidewire in the temp hd cath very difficult/not able to thread through the line.Clinician had to open a second kit.Event directly involved a patient for an urgent medical situation.No harm or injury.Delay in insertion caused delay in dialysis.